# SDR JZRR2015011200004

- Difficulty date: March 29, 2017
- Submitted: April 27, 2017
- Operation: General aviation
- Filed by: Royal Aircraft Services, LLC, repair station JZRR651K
- Aircraft: N7734R
- Make and model: Beech 95-B55
- Aircraft serial: TC1182
- Aircraft time: 4,862 hours
- System (JASC): 2810 · Fuel Storage
- Part: Adapter
- Part number: 963800361
- Condition: Corroded
- Location: Fuel Cap
- Part time: 4,862 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE COMPLETING AN ANNUAL INSPECTION, REMOVED FUEL CAPS TO INSPECT THE CAPS, SEALS AND ADAPTERS. FOUND THE LEFT WING MAIN TANK FUEL CAP ADAPTER HEAVILY CORRODED AND PITTED. WITH THE EXTENT OF CORROSION ON THE ADAPTER, THE CAP WOULD NOT SEAL ALLOWING WATER TO ENTER THE FUEL BLADDER.
